During the months of October and November I experience a break-out of acne on the lower half of my face (near my chin). I am 36 years old and normally do not get blemishes other than an occasional one during my menstrual period. During my teens I did have breakouts and was under the care of a dermatologist. He prescribed a topical cream that helped.
Why do I have this problem during this time only? What treatment do you recommend to keep it under control or prevent it all together? Please note that my diet or other life habits do not change during this time.
Acne, like many skin conditions, has fluctuations which may be hard to explain. Most acne is not seasonal, certainly not during two months of the year as yours seems to be up to this point. Although I cannot explain this pattern, I think you should respond to a simple regimen, probably topical (external), though oral medications may help if needed. If OTC products like benzoyl peroxide don't hep enough, you should consider consulting a dermatologist as you did when you were a teen. Postadoloescent acne is common and annoying, but usually doesn't last to long or require much heavy lifting to control.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.